PhalloBoards - An Online Community to discuss Phalloplasty


Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC: Discolouration after Ellanse

Discolouration after Ellanse 1 year 10 months ago #1308698897

If youve read any of my other posts you know I’ve had a few problems since having Ellanse E injected by Androfill at the beginning of the year involving lumps and poor distribution

The latest problem is that my skin has completely changed colour on the top third of the upper side of my penis

Has anyone ever heard of this as an issue or experienced it ? I’m concerned because I don’t know if it a sign of a health problem and also it looks really weird and 2 different girls have said so!

Please Log in or Create an account to join the conversation.

Last edit: by Skeptical_One.

Discolouration after Ellanse 1 year 10 months ago #1308698902

Machinations wrote: If youve read any of my other posts you know I’ve had a few problems since having Ellanse E injected by androfill at the beginning of the year involving lumps and poor distribution

The latest problem is that my skin has completely changed colour on the top third of the upper side of my penis

Has anyone ever heard of this as an issue or experienced it ? I’m concerned because I don’t know if it a sign of a health problem and also it looks really weird and 2 different girls have said so!


Very visual changes really do require some photos if you want adequate advice or suggestions. The underside of my penis got slightly dark after a few rounds of PMMA (similar to Ellanse) and I can't tell if that's due to the filler, OR, due to darker patches of skin becoming more noticeable because the surface area had been stretched a considerable amount.

Just tell the girls it's how you were born, kind of like how people have birth marks. They seriously wont know better and that'll end the conversation.

Again, a before and after of those areas would be very helpful.

Please Log in or Create an account to join the conversation.

Last edit: by Skeptical_One.

Discolouration after Ellanse 1 year 10 months ago #1308698914

Skin bleaching is a side effect of some fillers. It would help if you said if your skin got lighter or darker in those areas. Best

Please Log in or Create an account to join the conversation.

Discolouration after Ellanse 1 year 10 months ago #1308698922

Hi Machinations,

Sorry to hear of your issues. Ellanse can have problems with lumps and distribution. The cloud issue is interesting. Maybe increased blood flow making it darker? But then why only in a smaller region. Haemosiderin( iron from a bruise) there is a thread about it for PMMA but not checked it out yet. As Skeptical one said - post a photo and will see if there is anything we can advise.

Please Log in or Create an account to join the conversation.

Discolouration after Ellanse 1 year 10 months ago #1308698940

Thats definitely an awful result from Androfill

Please Log in or Create an account to join the conversation.

Discolouration after Ellanse 1 year 10 months ago #1308698945

fightclub wrote: Thats definitely an awful result from Androfill


With all due respect, we haven't seen any photos and are relying on what could be perfectly explainable features. I'm impartial when it comes to Sponsors here but I sure as hell can't tolerate asinine comments like these. Machinations still hasn't distributed a single photo, and with all due respect, guys who hold back pictures after making complaints are often doing so because their claims are exaggerated. I could be wrong, but this is true from a historical perspective.

Regardless, you couldn't "definitely" know anything given the zero proof of the claims made. If he submits a picture of a noticeably lumpy & discolored penis, I'll happily agree that it was "awful" and request Androfill not only explain the situation but find ways to resolve it.

Please Log in or Create an account to join the conversation.

Discolouration after Ellanse 1 year 10 months ago #1308698948

Hi Machinations,

Had a look through some of your earlier threads. Interested to hear/see how things are going. Especially if I can see the discolouration.

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
Moderators: hoddle10bricebdstern22NoxcuseTexas